# SDR WRXR20250502001

- Difficulty date: May 2, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N638NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15402
- Aircraft time: 13,566 hours, 14,050 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: CC670120327
- Condition: Corroded
- Location: Zone 600
- Part time: 15,402 hours, 13,566 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING IN SEVERAL SPOTS AT WS 199.0 ON TOP OF RH SLAT TRACK 2-1. BLENDED DAMAGE AND LAID OUT 1/4" GRID IN A 1.4"X1.6" SECTION IAW CRJ 900 SRM 51-21-06-001-001-A01. PERFORMED NDT REF. PARAGON JOB NO. G040425. APPLIED AEROSHELL #33 TO REWORKED AREA ON ROLLING SURFACE OF SLAT TRACK. MARKED SLAT 2 TRACK 1 WITH "REO 690-57-42-1199". C/W MHI RJ REO 690-57-41-1199 REV. -- 2025-04-41. VISUALLY INSPECT SUBJECT SLAT TRACK AND ROLLERS FOR ANY DAMAGE AT INTERVALS NOT TO EXCEED 4000 FLIGHT HOURS PER REFERENCE AMM 27-81-00-220-805.
